# SDR AALA20100430PHL01

- Difficulty date: April 29, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 58,559 hours, 30,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT SEAT 12DEF INOPERATIVE.  FOUND VOLTAGE TO SEAT HARNESS BUT NO VOLTAGE OUT TO SEAT LIGHT.  UPON FURTHER INSPECTION DISCOVERED THAT PIN IN CONNECTOR CLOSEST TO SIDEWALL PUSHED BACK.  RE-SECURED PIN IN CONNECTOR.  OPS CHECKED NORMAL.
